# SDR AALA202103059031

- Difficulty date: March 1, 2021
- Submitted: March 6, 2021
- Operation: Air carrier
- Aircraft: N968NN
- Make and model: Boeing 737823
- Aircraft serial: 33241
- Aircraft time: 17,373 hours, 6,836 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Baffle
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BAFFLE CLIP CRACKED AT STA 500H AND STR 25R. INSTALLED NEW BAFFLE CLIP PER AARD 51-00-05-1, BOEING DRAWING 143A7505, AND AA DRAWING CBF1699.
